# SDR WWMA9500046

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 952
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: 9902A
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3269 - LAX/IYK - PILOT REPORTED THAT AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL DETERMINED THE LT SIDE SHUTTLE VALVE HAD FAILED AND REPLACED THE VALVE.  GEAR SWINGS AND OPERATIONAL CHECKS WERE PERFORMED WITH SATISFACTORY RESULTS.  AIRCRAFT WAS RETURNED TO SERVICE.
